# SDR AALA2019040290006

- Difficulty date: January 17, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 18,171 hours, 7,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: L2 DOOR DAMPER ACCUMULATOR PRESSURE LOW. SERVICED L2 DOOR DAMPER ACCUMULATOR PER AMM 52-22-00.
